# SDR DALA2018112606762

- Difficulty date: November 12, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 80,143 hours, 10,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1873-1881
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1873-1881 RBL 8 TO RBL 10 TOP AREA PUNCH REPAIRED PER ERA 573005-14. (LP 0823269)
